# SDR 97FDEA00285

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082710
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0390 012, CORROSION (C53-224-02) ON FLOORBEAM BS 620, WL 208, LBL 7 TO LBL 21 AND AROUND NUT PLATE AT LBL 47.  *S/D*  WHILE REMOVING CORROSION FOUND CRACK IN UPPER CHORD IN EXISTING REPAIR AT LBL 20, STA 620 TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED EXISTING REPAIR AND TRIMMED OUT ADDITIONAL UPPER CHORD FROM LBL 35 TO RBL 12 AND REPAIRED PER FED-EX SRM 53-10-8.
